# SDR A6WA201441502

- Difficulty date: April 27, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 36,011 hours, 32,588 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Retainer
- Part number: 6013700339
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL RETAINER CRACKED ON PANEL 412AT.  R & R WITH SERVICEABLE PN 601-37003-39 IAW SRM 51-40-11 & 51-42-06.
